# SDR ZW0A0102403

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION AT FWD AND AFT SIDES OF FORMER FOOT, STA 1212 BETWEEN LONGERON 30 AND 29R.  REMOVED FORMER FOOT.  REMOVED AND TREATED LIGHT CORROSION ON SKIN PER SPM 6-80-1 AND INSTALLED NEW FORMER FOOT PER SRM 51-30-2 AND SRM 51-30-5.
